# SDR DALA2023022701471

- Difficulty date: February 25, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 85,263 hours, 11,262 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 DOOR 3L, 3R, AND 4L FAILED TO DISARM UPON ARRIVAL. CORRECTIVE ACTION: APPLIED HEAT TO DOOR & CYCLED DOORS ALL INDICATION NORMAL. (4126419)
